# SDR FDEA201805151229

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 33,127 hours, 17,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048401200
- Condition: Broken
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 231VG FOUND BROKEN.  FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.  MAJOR REPAIR.
